# SDR WTAA970234

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120193
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Discharged
- Location: Smoke Detector
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAT - LAVATORY SMOKE DETECTOR REPORTED INOPERATIONAL.  MAINTENANCE DEFERRED SMOKE DETECTOR PER MEL 26-26-3.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL BY REPLACING NINE VOLT BATTERY.  SMOKE DETECTOR FUNCTIONAL CHECK SATISFACTORY.  (M)
